Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Calibrated thin $\boldsymbol \Pi _{\mathbf {1}}^{\mathbf {1}}$ $\sigma $-ideals are $\boldsymbol G_{\delta }$


Author: Miroslav Zelený
Journal: Proc. Amer. Math. Soc. 125 (1997), 3027-3032
MSC (1991): Primary 03E15, 28A05; Secondary 42A63
MathSciNet review: 1415378
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $E$ be a compact metric space, and let $I \subset \mathcal {K} (E) $ be a calibrated thin $\boldsymbol \Pi _{\mathbf {1}}^{\mathbf {1}}$ $\sigma $-ideal. Then $I$ is $\boldsymbol G_{\delta }$. This solves an open problem, which was posed by Kechris, Louveau and Woodin. Using our result we obtain a new proof of Kaufman's theorem concerning $U$-sets and $U_{0}$-sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 03E15, 28A05, 42A63

Retrieve articles in all journals with MSC (1991): 03E15, 28A05, 42A63


Additional Information

Miroslav Zelený
Affiliation: Faculty of Mathematics and Physics, Charles University, Sokolovská 83, Prague 186 00, Czech Republic
Email: zeleny@karlin.mff.cuni.cz

DOI: http://dx.doi.org/10.1090/S0002-9939-97-04041-0
PII: S 0002-9939(97)04041-0
Received by editor(s): May 5, 1996
Additional Notes: Research supported by Research Grants GAUK 362, GAUK 363 and GAČR 201/94/0474.
Communicated by: Franklin D. Tall
Article copyright: © Copyright 1997 American Mathematical Society